# SDR C2XA98CL067

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 12021937003
- Condition: Worn
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GSO - FLT 3352 - CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED A FLAP ASYMMETRY WARNING ON THE OUTBOARD AND NACELLES. AIRCRAFT RETURNED TO FIELD.  THE AIRCRAFT WAS MAINTENANCE FERRIED TO CLE, AFTER INSPECTION THE LEFT OUTBOARD LOWER CHANNEL INBOARD ROLLER WAS FOUND TO BE FALLING OFF THE TRACK.  THE LEFT LOWER CHANNEL ASSEMBLY WAS REMOVED AND REPLACED IAW EMB-120MM 57-52-02.  OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
